# SDR MASA2012083125080

- Difficulty date: August 31, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 23,445 hours, 18,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUM STRIP ROW 13 AC MISSING.  RE-ATTACHED PHOTO ILLUM STRIP.
